# SDR HAEA00141

- Difficulty date: May 26, 2004
- Submitted: July 15, 2004
- Operation: Air carrier
- Aircraft: N232TW
- Make and model: Amd FALCON
- Aircraft serial: 32
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 14640113
- Part serial: 407
- Condition: Stuck
- Location: Air Conditioning
- Part time: 269 hours, 269 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE ON CLIMBOUT FROM ELP CABIN WOULD NOT PRESSURIZE.  RESET SYSTEM AND CABIN DID PRESSURIZE.  CLIMBED TO 17,000 AND CABIN ALTITUDE HORN SOUNDED.  AIRCRAFT DESCENDED AND LANDED AT LBB.
